# SDR LR7A00168

- Difficulty date: August 20, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,597 hours, 11,952 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED, DURING CRUISE THE NR 3 TURBINE OVERHEAT LIGHT CAME ON.  MASTER FIRE WARNING LIGHT FLICKERING.  STARTED RETARDING POWER AND WARNING LIGHTS WENT OFF AT 870°C TIT.  CONTINUED ENGINE OPERATION AT THAT POWER SETTING OR LESS.  INSPECTED WIRE HARNESS, FOUND BARE WIRING CONTACTING RTBS.  WRAPPED WIRING AND REPOSITIONED HARNESS IN CLAMPS.  OPS CK NORMAL IAW SMP 581 26-10.
